Multiple Equilibria in Tullock Contests

Subhasish Chowdhury, Roman Sheremeta

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)
51 Downloads (Pure)

Abstract

We find the sufficient conditions for the existence of multiple equilibria in Tullock-type contests, and show that asymmetric equilibria arise even under symmetric prize and cost structures. We then present existing contests where multiple equilibria exist under reasonably weak conditions.
Original languageEnglish
Pages (from-to)216-219
JournalEconomics Letters
Volume112
Issue number2
DOIs
Publication statusPublished - Aug 2011

Fingerprint Dive into the research topics of 'Multiple Equilibria in Tullock Contests'. Together they form a unique fingerprint.

Cite this